# SDR AALA991549

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L202011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE FORWARD CEILING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FORWARD CEILING EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
